# SDR YENA20130109004

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 18,253 hours, 10,894 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2006100976
- Condition: Leaking
- Location: Nr 2
- Part time: 6,298 hours, 3,667 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 874 MCO-SJU, AIR RETURN TO SJU DUE TO LOSS OF BOTH BLEEDS NR 1 WAS ON MEL, NR 2 FAILED PASSING 23,500 FEET.  AIRCRAFT BEGAN TO DEPRESSURIZE, CABIN ALTITUDE NEVER EXCEEDED 7500 FEET DURING DESCENT HIGH POWER.  REMOVED AND REPLACED ENGINE NR 2 NAPRSOV IAW AMM 36-11-03.  RUN FOR CHECKS OF BOTH ENGINE BLEED SYSTEM ALL CHECKS NORMAL.
